Ask an expert
Question

05 Apr 2006

13wks pregnant, thrush after antibiotics?
hi there, my gynae gave me anti-biotics to take for 5 days after he told me i had a severe UTI at my 12 wk checkup. That seems to have cleared up. He also gave me at the same time something called Reuteri (?) cos he says thrush is quite commonin preg esp after taking antibiotics & this should prevent it. I finsihed my course of antibitoics yesterday but since yesterday I have had such a bad itching & burning & also a white discharge. This is thrush is it not? What is safe for me to take now as it seems those chewable tablets he gave me have not worked. Driving me mad! Please help!
Answer 389 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It sounds like thrush. Try using Canesten pessaries.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.